# SDR 2006UALA02422

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 28,653 hours, 8,348 cycles
- Engine: Pwa PW4052
- System (JASC): 2710 · Aileron Control System
- Part: Servo Valve
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO LAND 3 MESSAGE DUE TO RT AILERON SERVO FAULT.   NO LAND 3 CAME ON A FEW TIMES.   FAILED ON EACH OF THE LAST 12 LEGS WITH MESSAGE: NO LAND 3 AIL  SRVO-FCCR. REPLACED R FLT CNTRL COMPUTER. NO HELP REINSTALLED ORIGINAL. SUSPECT  AILERON SERVO VALVE NEEDS REPLACEMENT.   AILERON LOCKOUT EICAS AT 14000 FT 230 KT ON DESCENT REPLACED SERVO VLV.  ACCOMPLISHED MCDP GROUND TEST.  ALL OK.  SUSPECT VALVE STICKING.
